# SDR UALA2012070503609

- Difficulty date: July 4, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N477UA
- Make and model: Airbus A320-232
- Aircraft serial: 1514
- Aircraft time: 35,939 hours, 15,642 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516109
- Part serial: 1060
- Condition: Faulty
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR BUSTLE IS NOT COMPATIBLE WITH SLIDE CONFIGURATION.  REMOVED AND REPLACED R1 DOOR SLIDE PER AMM.  DECORATIVE COVER AND DOOR RE-ARM ACCOMPLISHED ON TASK CARD 4R2590151.
